# SDR ASOA201704123077

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 25,823 hours, 16,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14523171003
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 4 RT FLOORBEAM UNDER GUSSET CORRODED AT ANCHOR NUT LOCATION. 61 REPAIRED IAW ETD2017-145-028579. HFEC PERFORMED WITH NO FAULT FOUND.
